| Model Number |
106 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Convulsion, Clonic (2222); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
06/29/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a livanova patient was currently an inpatient due to seizures.It was unknown if the seizures were related to vns.No known relevant surgical intervention has occurred to date.No other relevant information has been received to date.